| Catalog Number |
3341459 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Wrinkling (2613); No Code Available (3191)
| Date of Event |
02/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: breast pain and cutaneous contour deformity concomitant products: mentor memoryshape breast implant 615cc, catalog # 3341459, serial # (b)(4), lot # 6873598.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old female underwent a breast reconstruction revision with a mentor memoryshape breast implant 615cc and experienced breast pain and cutaneous contour deformity on the left side post-operational.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
Additional Manufacturer Narrative
Correction: omit "cutaneous contour deformity".Patient experienced breast pain, anisomastia and rupture on the left side post-operational.Updated codes.Reason for device explant and/or reoperation: breast pain, anisomastia and rupture.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Correction: pma/510k - date received by manufacturer is 7/30/2019.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Correction: adverse event or product problem - checked box for is product problem.Manufacturer¿s reference number: (b)(4).